TY - JOUR
T1 - On partitions of discrete boxes
AU - Alon, Noga
AU - Bohman, Tom
AU - Holzman, Ron
AU - Kleitman, Daniel J.
N1 - Funding Information:
∗Corresponding author. E-mail addresses: firstname.lastname@example.org (N. Alon), email@example.com (T. Bohman), firstname.lastname@example.org (R. Holzman), email@example.com (D.J. Kleitman). 1Research supported in part by a USA-Israeli BSF grant, by the Israel Science Foundation and by the Herman Minkowski Minerva Center for Geometry at Tel Aviv University. 2Research supported in part by NSF grant DMS-9627408. 3Work done while this author was visiting the Department of Mathematics, Massachusetts Institute of Technology. Research supported by the M. and M.L. Bank Mathematics Research Fund and by the Fund for the Promotion of Research at the Technion.
PY - 2002/11/28
Y1 - 2002/11/28
N2 - We prove that any partition of an n-dimensional discrete box into nontrivial sub-boxes must consist of at least 2n sub-boxes, and consider some extensions of this theorem.
AB - We prove that any partition of an n-dimensional discrete box into nontrivial sub-boxes must consist of at least 2n sub-boxes, and consider some extensions of this theorem.
UR - http://www.scopus.com/inward/record.url?scp=31244434968&partnerID=8YFLogxK
UR - http://www.scopus.com/inward/citedby.url?scp=31244434968&partnerID=8YFLogxK
U2 - 10.1016/S0012-365X(02)00428-4
DO - 10.1016/S0012-365X(02)00428-4
M3 - Conference article
AN - SCOPUS:31244434968
SN - 0012-365X
VL - 257
SP - 255
EP - 258
JO - Discrete Mathematics
JF - Discrete Mathematics
IS - 2-3
T2 - Kleitman and Combinatorics: A Celebration
Y2 - 16 August 1990 through 18 August 1990